MathSciNet Relay Station
MathSciNet bibliographic data
MR676521 10L20 (05A17)
Porubský, Štefan A characterization of finite unions of arithmetic sequences. Discrete Math. 38 (1982), no. 1, 73–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement